WoRMS taxon details

Gyrodactylus shulmani Ling, 1962

1116517  (urn:lsid:marinespecies.org:taxname:1116517)

accepted
Species
fresh
Not documented
WoRMS (2018). Gyrodactylus shulmani Ling, 1962. Accessed at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=1116517 on 2018-10-22
Date
action
by
2018-03-19 15:18:07Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Harris, P.; Shinn, A.; Cable, J.; Bakke, T. (2004). Nominal species of the genus Gyrodactylus von Nordmann 1832 (Monogenea: Gyrodactylidae), with a list of principal host species. <em>Systematic Parasitology.</em> 59(1): 1-27., available online at https://doi.org/10.1023/b:sypa.0000038447.52015.e4 [details]